# SDR GTIA012204

- Difficulty date: November 14, 2001
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOOR PANEL LEFT MID STATION 237 TO 313 CORROSION.  REMOVED DAMAGE 3 AREAS.  FABRICATED DOUBLERS TWO EACH.  INSTALLED TWO DOUBLERS IAW MD80 SRM 53-05.  (M)
